# SDR AALA202210187912

- Difficulty date: October 4, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 53,015 hours, 36,483 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 160494
- Part serial: 4271
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 27,339 hours, 11,264 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 3800708
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT, FLIGHT ATTENDANTS REPORTED BURNING RUBBER SMELL LOCALIZED IN BACK. CREW ACCOMPLISHED SMOKE/ FUMES CHECKLIST. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU WHICH WAS FOUND TO BE LEAKING OIL. **SUPPLEMENTAL REPORT FOR AALA202210067912: MAINTENANCE FOUND THE APU OIL COOLER AND THE APU OIL COOLING FAN (AALA202210185553) LEAKING OIL AND REPLACED THEM PER AMM 49-91-44 AND AMM 49-52-51. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED. ** (CLOSED)
